# SDR DALA1238601809

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 44,534 hours, 10,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ELECTRICAL ODOR IN B/C WHICH DISSIPATED WHEN IFE WAS TURNED OFF.  PERFORMED OPS TEST OF THE  IFE SYSTEM AND FOUND A BURNING ODOR FROM THE SEAT POWER MODULE (SPM) AND SEAT LOCATION 6D.  REPLACED SAME, MFG RD-FA3621 S/N OFF 079022.
